# SDR KCSA2019101192611

- Difficulty date: September 26, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N739DH
- Make and model: Boeing 767324
- Aircraft serial: 27392
- Aircraft time: 88,773 hours, 16,870 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: 578
- Condition: Failed
- Location: Captain'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS SIDE EXPERIENCED ELECTRICAL BURNING SMELL AFTER ELECTRONIC FLIGHT INSTRUMENT SWITCH WAS SELECTED DUE TO POSSIBLE SYMBOL GENERATOR FAILURE. REMOVED AND REPLACED CENTER GENERATOR IAW B767-300 AMM 34-22-01. ALL CHECKS GOOD. PERFORMED AUTOPILOT FLIGHT DIRECTOR SYSTEM TEST IAW B767-300 AMM 22-10-00. ALL CHECKS GOOD. AIRCRAFT REMAINS CAT III.
